# SDR ASOA02164

- Difficulty date: March 14, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 12005807007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE CABIN FLOOR CENTER OMEGA BEAM HAD CORROSION THAT WAS BLENDED OUT OF LIMITS AT FRAME 16.  MAINTENANCE REPAIRED THE FLOOR CENTER OMEGA BEAM IAW ASA EO 120-53-0175.  THIS EO REFERENCES EAC FAX GST-0894/02, DATED 18 MARCH 2002 AND SRM CHAPTER 51.  AIRCRAFT OK FOR SERVICE.  (M)
